Advertisement

Mathematische Zeitschrift

, Volume 252, Issue 4, pp 755–766 | Cite as

Quadratic forms for a 1-form on an isolated complete intersection singularity

  • W. EbelingEmail author
  • S. M. Gusein-Zade
Article

Abstract

We consider a holomorphic 1-form ω with an isolated zero on an isolated complete intersection singularity (V,0). We construct quadratic forms on an algebra of functions and on a module of differential forms associated to the pair (V,ω). They generalize the Eisenbud–Levine–Khimshiashvili quadratic form defined for a smooth V.

Keywords

isolated complete intersection singularity 1-form local algebra quadratic form 

AMS Math.Subject Classification

14B05 32S10 58A10 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Arnold, V.I., Gusein-Zade, S.M., Varchenko, A.N.: Singularities of Differentiable Maps, Vol. I, Birkhäuser, Boston Basel Berlin, 1985Google Scholar
  2. 2.
    Ebeling, W., Gusein-Zade, S.M.: Indices of 1-forms on an isolated complete intersection singularity. Mosc. Math. J. 3(2), 439–455 (2003)MathSciNetGoogle Scholar
  3. 3.
    Ebeling, W., Gusein-Zade, S.M.: Indices of vector fields or 1-forms and characteristic numbers. Bull. London Math. Soc. 37, 747–754 (2005)CrossRefzbMATHMathSciNetGoogle Scholar
  4. 4.
    Eisenbud, D.: Commutative Algebra with a View Toward Algebraic Geometry. Graduate texts in Math. 150, Springer Verlag, 1994Google Scholar
  5. 5.
    Eisenbud D., Levine, H.: An algebraic formula for the degree of a C map germ. Ann. Math. 106, 19–38 (1977)CrossRefzbMATHMathSciNetGoogle Scholar
  6. 6.
    Gómez-Mont, X., MardeŠić, P.: The index of a vector field tangent to a hypersurface and the signature of the relative Jacobian determinant. Ann. Inst. Fourier 47, 1523–1539 (1997)zbMATHGoogle Scholar
  7. 7.
    Gómez-Mont, X., MardeŠić, P.: The index of a vector field tangent to an odd-dimensional hypersurface and the signature of the relative Hessian. Funktsional. Anal. i Prilozhen. 33, no.1, 1–13 (1999) (English translation in Funct. Anal. and Applications, 33(1), 1–10 (1999))Google Scholar
  8. 8.
    Greuel, G.-M.: Der Gauß-Manin-Zusammenhang isolierter Singularitäten von vollständigen Durchschnitten. Math. Ann. 214, 235–266 (1975)CrossRefzbMATHMathSciNetGoogle Scholar
  9. 9.
    Greuel, G.-M.: Dualität in der lokalen Kohomologie isolierter Singularitäten. Math. Ann. 250, 157–173 (1980)CrossRefzbMATHMathSciNetGoogle Scholar
  10. 10.
    Khimshiashvili, G. N.: On the local degree of a smooth map. Comm. Acad. Sci. Georgian SSR. 85(2), 309–311 (1977) (in Russian)MathSciNetGoogle Scholar
  11. 11.
    Lê Dũng Tráng: Computation of the Milnor number of an isolated singularity of a complete intersection. Funktsional. Anal. i Prilozhen. 8, no.2, 45–49 (1974) (English translation in Funct. Anal. and Applications, 8(2), 127–131 (1974))Google Scholar
  12. 12.
    Montaldi, J., van Straten, D.: One-forms on singular curves and the topology of real curve singularities. Topology 29, 501–510 (1990)CrossRefzbMATHMathSciNetGoogle Scholar
  13. 13.
    Szafraniec, Z.: On topological invariants of real analytic singularities. Math. Proc. Camb. Phil. Soc. 130, 13–24 (2001)CrossRefzbMATHMathSciNetGoogle Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2006

Authors and Affiliations

  1. 1.Institut für Algebraische GeometrieUniversität HannoverHannoverGermany
  2. 2.Faculty of Mechanics and Mathematics MoscowMoscow State UniversityRussia

Personalised recommendations